# SDR DU4R2009345

- Difficulty date: April 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 2336
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 NR 38106, DURING SCHEDULED INSPECTION FOUND CORROSION AT BS 500 INBD SIDE OF LT KEELBEAM.
